On the stability of the obstacle plateau problem on locally pseudoconvex domains
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque no. 118  (1984), p. 211-218
@incollection{AST_1984__118__211_0,
     author = {Rodrigues, J.-F.},
     title = {On the stability of the obstacle plateau problem on locally pseudoconvex domains},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     pages = {211-218},
     zbl = {0579.49009},
     mrnumber = {761751},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__211_0}
}
Rodrigues, J.-F. On the stability of the obstacle plateau problem on locally pseudoconvex domains, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 211-218. http://www.numdam.org/item/AST_1984__118__211_0/

[B] G. A. Beer, The Hausdorff metric and convergence in measure, Michigan Math. J. 21 (1974), 63-64. | Article | MR 367161 | Zbl 0287.28012

[C] R. Courant, Dirichlet's principle, conformal mapping, and minimal surfaces, Interscience, New York, 1950. | MR 36317

[G] C. Gerhardt, Hypersurfaces of prescribed mean curvature over obstacles, Math. Z. 133 (1973) , 169-185. | Article | MR 324528 | Zbl 0265.35027

[GP] M. Giaquinta and L. Pepe, Esistenza e regolarità per i l problema della area minima con ostacoli in n variabili, Ann. Scuola norm. sup. Pisa (III) 25 (1971) , 481-507. | MR 305205 | Zbl 0283.49032

[KS] D. Kinderlehrer and G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press, New York, 1980. | MR 567696 | Zbl 0457.35001

[L] H. Lewy, An inversion of the obstacle problem and its explicit solution, Ann. Scuola norm. sup. Pisa (IV) 6 (1979), 561-571. | MR 563334 | Zbl 0428.35080

[Ma] S. Mazzone, Existence and regularity of the solution of certain nonlinear variational inequalities with an obstacle, Arch. Rat. Mech. Anal. 57 (1974), 115-127. | Article | MR 367439 | Zbl 0314.35037

[M1] M. Miranda, Frontiere minimali con ostacoli, Ann. Univ. Ferrara XVI.2 (1971), 29-37. | MR 301617 | Zbl 0266.49036

[M2] , M. Miranda Un principio di massimo forte per le frontiere minimali e una sua applicazione alla risoluzione del problema al contorno per l'equazione delle superfici di area minima, Rend. Sem. Mat. Padova 45 (1971), 355-366. | MR 303390 | Zbl 0266.49034

[Mo] U. Mosco, Convergence of convex sets and of solutions of variational inequalities, Adv. in Math. 3 (1969), 510-585. | Article | MR 298508 | Zbl 0192.49101

[PS] O. Pironneau and G. Saguez, Asymptotic behaviour, with respect to the domain of solutions to partial differential equations. Rapport n. 218, I.N.R.I.A., 1977.

[R] J. F. Rodrigues, On the stability of the free boundary in the obstacle problem for a minimal surface, Portugaliae Math. 41 (1982). | MR 766871 | Zbl 0554.49002

[SW] G. Salinetti and R.J.B. Wets, On the convergence of sequences of convex sets in finite dimensions, SIAM Review 21 (1979), 18-33. | Article | MR 516381 | Zbl 0421.52003